National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->检索结果浏览
载体类型
资源类型
年代

按学科分类浏览

关键词

所发表期刊

作者机构
数据来源

排序:
全选
显示: 条结果
1    
BOOLEAN DELAY EQUATIONS ON NETWORKS IN ECONOMICS AND THE GEOSCIENCES 期刊论文

International Journal of Bifurcation and Chaos     ISSN:0218-1274  Volume:21  Issue:12  Page:3511-3548  

COLUZZI BARBARA;   GHIL MICHAEL;   HALLEGATTE STÉPHANE;   WEISBUCH GÉRARD;  

来源数据库: [Web of Science, Scopus],

被引频次:14

文摘信息 获取全文 问图书馆员

2    
Boolean delay equations: A simple way of looking at complex systems 期刊论文

Physica D: Nonlinear Phenomena     ISSN:0167-2789  Volume:237  Issue:23  Page:2967-2986  

Ghil Michael;   Zaliapin Ilya;   Coluzzi Barbara;  

来源数据库: [Web of Science, Scopus],

被引频次:42

文摘信息 获取全文 问图书馆员

3    
A Boolean Delay Equation Model of Colliding Cascades. Part II: Prediction of Critical Transitions 期刊论文

Journal of Statistical Physics     ISSN:0022-4715  Volume:111  Issue:3  Page:839-861  

Zaliapin Ilya;   Keilis-Borok Vladimir;   Ghil Michael;  

来源数据库: [Web of Science, Scopus],

被引频次:39

文摘信息 获取全文 问图书馆员

4    
An adjustable aperiodic model class of genomic interactions using continuous time Boolean networks (Boolean delay equations) 期刊论文

Chaos: An Interdisciplinary Journal of Nonlinear Science     ISSN:1054-1500  Volume:13  Issue:4  Page:1167-1174  

Öktem Hakan;   Pearson Ronald;   Egiazarian Karen;  

来源数据库: [Web of Science, Scopus],

被引频次:17

文摘信息 获取全文 问图书馆员

5    
Hybrid models of genetic networks: Mathematical challenges and biological relevance 期刊论文

Journal of Theoretical Biology     ISSN:0022-5193  Volume:458  Page:111-118  

Glass Leon;   Edwards Roderick;  

来源数据库: [Web of Science, Scopus],

被引频次:1

文摘信息 获取全文 问图书馆员

6    
A Boolean delay equation model of ENSO variability 期刊论文

Physica D: Nonlinear Phenomena     ISSN:0167-2789  Volume:160  Issue:1  Page:54-78  

Saunders Amira;   Ghil Michael;  

来源数据库: [Web of Science, Scopus],

被引频次:20

文摘信息 获取全文 问图书馆员

7    
Economic networks: Heterogeneity-induced vulnerability and loss of synchronization 期刊论文

Chaos: An Interdisciplinary Journal of Nonlinear Science     ISSN:1054-1500  Volume:27  Issue:12  Page:126703  

Colon Célian;   Ghil Michael;  

来源数据库: [Web of Science, Scopus],

被引频次:3

文摘信息 获取全文 问图书馆员

8    
A Boolean Delay Equation Model of Colliding Cascades. Part I: Multiple Seismic Regimes 期刊论文

Journal of Statistical Physics     ISSN:0022-4715  Volume:111  Issue:3  Page:815-837  

Zaliapin Ilya;   Keilis-Borok Vladimir;   Ghil Michael;  

来源数据库: [Web of Science, Scopus],

被引频次:23

文摘信息 获取全文 问图书馆员

9    
Introduction to focus issue: Synchronization in large networks and continuous media—data, models, and supermodels 期刊论文

Chaos: An Interdisciplinary Journal of Nonlinear Science     ISSN:1054-1500  Volume:27  Issue:12  Page:126601  

Duane Gregory S;   Grabow Carsten;   Selten Frank;   Ghil Michael;  

来源数据库: [Web of Science, Scopus],

被引频次:0

文摘信息 获取全文 问图书馆员

10    
Potential stabilizing points to mitigate tipping point interactions in Earth's climate 期刊论文

International Journal of Climatology     ISSN:0899-8418  Volume:37  Issue:1  Page:399-408  

Gaucherel Cedric;   Moron Vincent;  

来源数据库: [Web of Science, Scopus],

被引频次:3

文摘信息 获取全文 问图书馆员

< 首页 < 上一页 1 2 3 4 5 下一页 >
导出参考文献:×
作者信息:×